MAUDE Adverse Event Report: ST. JUDE MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ UNID CURVE F; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION

ST. JUDE MEDICAL TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ UNID CURVE F; CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Model Number A-TCSE-F
Medical Device Problem Codes Use of Device Problem (1670); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
Related manufacturing reference: 2184149-2024-00160.During the supraventricular tachycardia procedure, communication issues resulted in a procedural delay.While using ensite x v3.0.1 in voxel mode, a tacticath se was connected to the ensite x amplifier with an se cable to se1 or se2 on the amplifier, and the system immediately displayed, "unexpected error" and the study was automatically closed.The amplifier, dws, and tactisys were all restarted but the issue was not resolved.The catheter was replaced but the issue persisted.The procedure was completed using the second catheter in navx mode and without connecting the se cable of the catheter to the amplifier, without magnetic navigation.There were no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6.One uni-directional, curve f, tacticath sensor enabled contact force ablation catheter was received for evaluation.The magnetic sensor met specifications during electrical testing with no short circuits detected and the 10-pin connector eeprom met programming specifications.It was also determined that the catheter had a batch number 8972373 expired on 31aug2024 which was prior to the reported event date of 02 sep 2024.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported event could not be attributed to this device.
 
Event or Problem Description
This report includes corrected device information and an updated medical device problem code.
 
Additional Manufacturer Narrative
Corrected information: b5, d4, g3, h2, h4, h6.

Brand Name
TACTICATH¿ CONTACT FORCE ABLATION CATHETER, SENSOR ENABLED¿ UNID CURVE F
Common Device Name
CATHETER, PERCUTANEOUS, CARDIAC ABLATION, FOR TREATMENT OF ATRIAL FIBRILLATION
Manufacturer (Section D)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS  1897-4050
Manufacturer (Section G)
ST. JUDE MEDICAL
parque industrial, zona franca coyol s.a.
edificio #44b, calle 0, avenida 2, coyol
alajuela, costa rica 1897- 4050
CS   1897-4050
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key20232611
Report Number3008452825-2024-00522
Device Sequence Number20961499
Product Code OAE
UDI-Device Identifier05415067027696
UDI-Public(01)05415067027696(10)9043126(17)241031
Combination Product (Y/N)N
Initial Reporter CountryEZ
PMA/510(K) Number
P130026
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2024
Device Model NumberA-TCSE-F
Device Catalogue NumberA-TCSE-F
Device Lot Number8972373
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/05/2024
Supplement Date Received by Manufacturer10/09/2024
11/25/2024
Initial Report FDA Received Date09/16/2024
Supplement Report FDA Received Date10/28/2024
11/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown